# SDR 96NK213A

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneu Duct
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF MRR NR 96NK213.  LOG/ITEM NR 027691/M293.  IN-FLIGHT, BOTH SMOKE DETECTORS WENT OFF.  FINDINGS:  AFTER INSP, TESTS, AND INVESTIGATION OF CAUSE, FOUND PNEUMATIC DUCTING CLAMP CAME LOOSE AND CAUSED INSTALLATION TO SEPARATE AND AIRBORNE DUST ENTERED THE AIR CYCLE MACHINE, AND PARTICLES FORMED IN CABIN AREA, AND TAIL CONE AREA SETTING OFF SMOKE DETECTORS.  FCD GENERATED TO CHECK FLEET FOR SIMILAR PROBLEM.  PNEU DUCT CLAMP FAILURE.  (X)
